Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 125614, 15 pages
http://dx.doi.org/10.1155/2012/125614
Research Article

Closed Int Soft -Ideals and Int Soft c- -Ideals

1Department of Mathematics Education (and RINS), Gyeongsang National University, Chinju 660-701, Republic of Korea
2Department of Mathematics Education, Hannam University, Daejeon 306-791, Republic of Korea
3Department of Mathematics Education, Chinju National University of Education, Chinju 660-756, Republic of Korea

Received 18 July 2012; Accepted 10 November 2012

Academic Editor: Nazim Idrisoglu Mahmudov

Copyright © 2012 Young Bae Jun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Bae Jun, Kyoung Ja Lee, and Eun Hwan Roh, “Closed Int Soft -Ideals and Int Soft c--Ideals,” Journal of Applied Mathematics, vol. 2012, Article ID 125614, 15 pages, 2012. https://doi.org/10.1155/2012/125614.